# SDR DALA2020031001775

- Difficulty date: March 10, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 51,157 hours, 22,657 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

SHIP 5652 -PRES- CREW REPORTED HEARING A POP AND CABIN WOULD NOT PRESSURIZE. THE FLIGHT DESCENDED TO 10,000 FEET AND CONTINUED TO ATL. NO MASKS IN CABIN DROPPED. CORRECTIVE ACTION: FOUND UPPER POSITIVE PRESS RELIEF VALVE WITH INSULATION STUCK IN IT, REPLACED VALVE, CABIN PRESSURE CONTROLLER AND PRESSURE SEAL AT AFT P-DOME APU BLEED DUCT. PERFORMED HULL LEAK CHECK PER AMM OK FOR SERVICE.
